# SDR 07FDEA05015

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72261
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB TOP SURFACE MOST AFT PART OF JAMB AT STA 766 HAS SURFACE CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IN REF TO MD/DC10-10 SRM 53-00-01 VOL I.  ORIGIONAL .100, REMOVED.027, REMAINING .073.  LOCATION OF DAMAGE STA 766, LBL 117.   UPPER JAMB ACA7226-1 WAS REPLACED ON NON-  ROUTINE N00665
